# SDR 2004UALA00167

- Difficulty date: February 19, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 50,116 hours, 8,240 cycles
- Engine: Pwa PW4060
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE DAMAGE AFT CARGO PIT STA 1230. THERE WAS NO CONCLUSIVE INDICATION OF WHAT INITIATED THE WIRE DAMAGE. THERE WAS NO APPARENT CHAFING. THERE WERE METAL CHIPS NOTED IN THE AREA, BUT NONE FOUND DIRECTLY ON OR BELOW THE WIRE BUNDLE. IT IS UNKNOWN, AS TO WHETHER THESE MAY HAVE CONTRIBUTED TO THE DAMAGE. WIRES W710-551-20, W710-582-20, W710-307R/Y/B-20, W710-338R/Y/B-20, W710-335R/Y/B-20, W710-304R/Y/B-20, W710-167-20, W710-592-20, W710-581-20, W710-591-20, W710-323R/Y/B-20, W710-572-20, W710-502-20 HAVE BEEN REPAIRED OR REPLACED AS REQUIRED. ITEM IS BEING REVIEWED WITH BOEING.
